
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 6 · 2010
Issue 1, the volume’s only issue · 15 articles · RSS
Research Articles · 15
- Transient Solution to an infinite Server Queue with Varying Arrival and Departure RateA. A. El-Sherbinypp. 1–3 · published 31 Mar 2010View PDF7,977 accesses
- Negative Binomial-Lindley Distribution and Its ApplicationHossein Zamani, Noriszura Ismailpp. 4–9 · published 31 Mar 2010View PDF15,678 accesses
- Asymptotic Properties of Spectral Estimates of Second-Order with Missed ObservationsG. S. Mokaddis, M. A. Ghazal, A. E. El-Desokeypp. 10–16 · published 31 Mar 2010View PDF7,496 accesses
- Compare Between Two-Unit Cold Standby and Warm Standby Outdoor Electric Power Systems in Changing WeatherG. S. Mokaddis, M. Salah EL-Sherbeny, Entesar Al-Esayehpp. 17–22 · published 31 Mar 2010View PDF7,439 accesses
- Imbedding the Multiplier in a Discretized Optimal Control Problem With Real Coefficients Via the Penalty and Multiplier MethodsO. Olotupp. 23–27 · published 31 Mar 2010View PDF7,041 accesses
- An Improved Binary Method for Scalar Multiplication in Elliptic Curve CryptographyM. A. Mohamed, M.R. Md Said, K.A. Mohd Atan, Z. Ahmad Zulkarnainpp. 28–33 · published 31 Mar 2010View PDF7,707 accesses
- Some Properties of Certain Subclass of Meromorphically Multivalent Functions Defined By Linear OperatorF. Ghanim, M. Daruspp. 34–41 · published 31 Mar 2010View PDF7,342 accesses
- Quadratic Convergence Ratio of Constrained Optimal Control ProblemsO. Olotupp. 42–46 · published 31 Mar 2010View PDF7,372 accesses
- Boundary Distributions with Respect to Chebyshev's InequalityPeter Bias, Shawn Hedman, David Rosepp. 47–51 · published 31 Mar 2010View PDF8,633 accesses
- Exterior Differential Systems for Higher Order Partial Differential EquationsPaul Brackenpp. 52–55 · published 31 Mar 2010View PDF6,924 accesses
- Split-Quaternionic Representation of the Moving Frame for Timelike Surfaces in 3-Dimensional Minkowski SpacetimePaul Brackenpp. 56–59 · published 31 Mar 2010View PDF7,725 accesses
- A Multiderivative Collocation Method for 5th Order Ordinary Differential EquationsS. J. Kayode, D. O. Awoyemipp. 60–63 · published 31 Mar 2010View PDF8,928 accesses
- Decomposition of Marginal Homogeneity into Logit and Mean Ridits Equality for Square Contingency TablesKiyotaka Iki, Kouji Tahata, Sadao Tomizawapp. 64–67 · published 31 Mar 2010View PDF7,297 accesses
- The Time-Dependent Mean and Variance of the Non-Stationary Markovian Infinite Server SystemPeter M. Ellispp. 68–71 · published 31 Mar 2010View PDF7,422 accesses
- Generalization of (0, 4) Lacunary Interpolation by Quantic SplineJwamer Karwan Hama Faraj, Ridha G. Karempp. 72–78 · published 31 Mar 2010View PDF7,310 accesses